Approximation theorems for independent and weakly dependent random vectors

István Berkes, Walter Philipp

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Originalspracheenglisch
Seiten (von - bis)29-54
FachzeitschriftThe annals of probability
Jahrgang7
PublikationsstatusVeröffentlicht - 1979

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Dies zitieren

Approximation theorems for independent and weakly dependent random vectors. / Berkes, István; Philipp, Walter.

in: The annals of probability, Jahrgang 7, 1979, S. 29-54.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

@article{c105344b8e724e30b4d384a29ca141b8,
title = "Approximation theorems for independent and weakly dependent random vectors",
author = "Istv{\'a}n Berkes and Walter Philipp",
year = "1979",
language = "English",
volume = "7",
pages = "29--54",
journal = "The annals of probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Approximation theorems for independent and weakly dependent random vectors

AU - Berkes, István

AU - Philipp, Walter

PY - 1979

Y1 - 1979

M3 - Article

VL - 7

SP - 29

EP - 54

JO - The annals of probability

JF - The annals of probability

SN - 0091-1798

ER -